Damien LAMBERTON

  • Fiche
  • Publications

Nom: LAMBERTON
Prénom: Damien
Site: UPEM
Bureau: 4B 024
Téléphone: +33 1 60 95 75 36
Situation: Permanent
Statut: Professeur
Équipe de recherche: Probabilités et statistiques
Courriel: damien.lamberton [at] u-pem.fr
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • The critical price of the American put near maturity in the jump diffusion model
    SIAM Journal on Financial Mathematics 7 1 (2016) 236–272     
  • European Options Sensitivity with Respect to the Correlation for Multidimensional Heston Models
    International Journal of Theoretical and Applied Finance 17 3 (2014) DOI: 10.1142/S0219024914500150     
  • On the Optimal Stopping of a One-dimensional Diffusion
    Electronic Journal of Probability 18 34 (2013) 1-49     
  • Exercise Boundary of the American Put Near Maturity in an Exponential Lévy Model
    Finance and Stochastics 17 2 (2012) 355-394     
  • The smooth-fit property in an exponential Lévy model
    Journal of Applied Probability 49 1 (2012) 137-149     
  • Connecting discrete and continuous lookback or hindsight options in exponential Lévy models
    Advances in Applied Probability 43 4 (2011) 1136-1165     
  • Continuity correction for barrier options in jump-diffusion models
    SIAM Journal on Financial Mathematics 2 1 (2011) 866-900     
  • Optimal stopping with irregular reward functions
    Stochastic Processes and their Applications 119 10 (2009) 3253-3284     
  • A penalized bandit algorithm
    Electronic Journal of Probability 13 (2008) 341-373 ; http://dx.doi.org/10.1214/EJP.v13-489     
  • How fast is the bandit?
    Stochastic Analysis and Applications 26 3 (2008) 603-623     
  • The critical price for the American put in an exponential Levy model
    Finance and Stochastics 12 4 (2008) 561--581     
  • A duality approach for the weak approximation of stochastic differential equations
    Annals of Applied Probability 16 3 (2006) 1124--1154     
  • Brownian optimal stopping and random walks
    Applied Mathematics and Optimization 45 3 (2002) 283--324     
  • Optimal stopping and embedding
    Journal of Applied Probability 37 4 (2000) 1143--1148     
  • Error estimates for the binomial approximation of American put options
    Annals of Applied Probability 8 1 (1998) 206--233     
  • Local risk-minimization under transaction costs
    Mathematics of Operations Research 23 3 (1998) 585--612     
  • Variational inequalities and the pricing of American options
    Acta Applicandae Mathematicae 21 3 (1990) 263 - 289     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne